# SDR QXEA2014092400803

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 32,002 hours, 33,601 cycles
- Engine: Pwc PW150A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2960008102
- Part serial: 0108
- Condition: Broken
- Location: Nr 2
- Part time: 32,002 hours, 33,601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FUEL PRESSURE LIGHT ILLUMINATED DURING CLIMBOUT. TURNED ON NR 2 AUX PUMP AND LIGHT EXTINGUISHED.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  REPLACED LT WING FUEL TANK PRIMARY EJECTOR PUMP.  EJECTOR FLAPPER VALVE WAS FOUND TO BE BROKEN. COMPLIED WITH ENGINE RUNS AND NO DEFECTS NOTED.  RETURNED TO SERVICE.
